# SDR PCSA2010031502

- Difficulty date: March 12, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N905AJ
- Make and model: Boeing 727231
- Aircraft serial: 21989
- Aircraft time: 55,012 hours, 33,371 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 774001
- Part serial: 4784
- Condition: Defective
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW LOG ITEM " NR 3 SMOKE DETECTOR LIGHT ILLUMIMATED AT TOP OF DESCENT.  INSPECTED AREA.  FALSE INDICATION".  MAINTENANCE REPLACED THE NR 3 SMOKE DETECTOR AND RETURNED THE AIRCRAFT TO SERVICE.
